# SDR COMA0760362

- Difficulty date: May 4, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 20,092 hours, 17,141 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Restrictor Valve
- Condition: Defective
- Location: Lt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5542 - RECEIVED CABIN ALT CAUTION.  CABIN PRESS RISING SLOWLY BUT STEADILY THROUGH 8000 FT.  PERFORMED QRH, EMERGENCY DESCENT TO 10000.  CABIN PRESS STABILIZED.  REPLACED LEFT PACK WATER SEPARATOR RESTRICTOR.
